# SDR USAA2009090292319

- Difficulty date: September 1, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 30,320 hours, 10,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2130
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - EEL - WEEKLY - WHILE PERFORMING WEEKLY CHECK, FOUND EMERGENCY POWER SUPPLY UNIT AFT LEFT TESTED BAD PER JOB CARD 26L00005005.  REPLACED EMERGENCY POWER SUPPLY UNIT AFT LEFT.
